# SDR HDNA201501230002

- Difficulty date: January 23, 2015
- Submitted: January 27, 2015
- Operation: Air carrier
- Aircraft: N131LF
- Make and model: Urocop BK117C1EURO
- Aircraft serial: 9096
- Aircraft time: 3,065 hours
- Engine: Tmeca ARRIEL1E2
- Engine time: 1,141 hours
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Torque Sensor
- Part number: 955165750
- Part serial: 645
- Condition: Unknown
- Location: Rt Engine
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

UPON APPROACH TO DESTINATION HELIPAD & AS POWER REDUCED BELOW 80% N1, NR 2 ENG WAS NOTED TO DROP TO 0% TORQUE WITH ASSOCIATED, ENG SPLIT, CAUTION.  ATTEMPTS TO REJOIN FLI NEEDLES WITH COLLECTIVE N2 TRIM SWITCH MET WITH NEGATIVE RESULTS.  OEI FLIGHT CONDITIONS ESTABLISHED, APPROACH ABORTED.  PILOTS CHECKLIST EMER & MALFUNCTION PROCEDURES FOLLOWED FOR ENG UNDER SPEED WHILE DIVERTING.  MX NOTIFIED.
